Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Intense migrain causing strobe light effect, on BID, have slurred speech, grogginess. Should I get off this medicine?

Hello i am currently taking Dilantin for 4 years now not for epileptic seizures i use to get bad migraines and at one point i had such a bad migraine i was experiencing a strobe light effect from my left eye i was admitted to a hospital ,after they did an MRI of my brain they found a cyst in the parietal lobe (benign cyst) they said that due to the severty of the migraine headache my brain swelled up and applied pressure to the cyst therefore causing the strobe light effect. I am currently on 300mg BID and currently i have no doctor but i feel that is too much for one to take and now i m experiencing side effects like groggyness and my speach sometimes slurrs, i m 43yrs old and i think i should get off this medication.I thank you for you time , have a great day!
Asked On : Fri, 27 Jul 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor